MathSciNet Relay Station
MathSciNet bibliographic data
MR197804 33.40
Al-Salam, W. A.; Carlitz, L. Some orthogonal $q$-polynomials. Math. Nachr. 30 1965 47–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement